# SDR CALA9700117

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING LEADING EDGE INTERNAL RIB AT SLAT STA ZERO.  THE CRACK WAS STOP DRILLED.  AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
